CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Two-scale convergence of elliptic spectral problems with indefinite density function in perforated domains

Hermann Douanla (Institutionen för matematiska vetenskaper, matematik)
Asymptotic Analysis (0921-7134). Vol. 81 (2013), 3-4, p. 251-272.
[Artikel, refereegranskad vetenskaplig]

Spectral asymptotics of linear periodic elliptic operatorswith indefinite (sign-changing) density function is investigated in perforated domains with the two-scale convergence method. The limiting behavior of positive and negative eigencouples depends crucially on whether the average of the weight over the solid part is positive, negative or equal to zero. We prove concise homogenization results in all three cases.

Nyckelord: Homogenization, eigenvalue problems, perforated domains, indefinite weight function, two-scale convergence.



Denna post skapades 2012-12-19. Senast ändrad 2016-07-07.
CPL Pubid: 168273

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur